# SDR AALA202110075901

- Difficulty date: September 28, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 31,106 hours, 3,584 cycles
- System (JASC): 3244 · Tire
- Part: Sensor
- Condition: Faulty
- Location: Zone 700 - Gears
- Component: Wheel Assembly
- Component part number: 31666
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STATUS MESSAGE, NUMBER 9 MAIN TIRE SHOWS NO PRESSURE. EMERGENCY LANDED INTO LAX SAFELY. **SUPPLEMENTAL REPORT FOR AALA202109305901: FOUND TIRE PRESSURE SENSOR ON WHEEL BAD. REPLACED #9 MAIN WHEEL ASSEMBLY PER AMM 32-45-01.** (CLOSED)
